# SDR TSAA0353120

- Difficulty date: May 6, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DISCOVERED ON FUSELAGE SKIN BETWEEN BS 981 AND 996 ALONG STRINGER 14L.  CUTOUT DAMAGED SECTION OF SKIN AND STRINGER.  FABRICATED A REPAIR DOUBLER AND TRIPLER.  ALODINE, PRIMED AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 48 SHEET 46.  (M)
